Panado Paracetamol 500mg 24 Tablets Spartan Pack
₦3,395.00
Panado tablets?
Panado Paracetamol 500mg 24 Tablets help with the relief of mild pains caused by headaches, toothaches and pains associated with colds and flu. It's relief you can trust for the whole family.
How to use:
Adults:?One or two tablets repeated every 3 to 4 hours if necessary, but no more than 8 tablets to be taken in any 24 hour period.
Children (9 to 12 years of age):?One tablet repeated every 3 to 4 hours if necessary, but no more than?4 tablets to be taken in any 24 hour period.
Children (under 9 years of age):?Not Recommended
DO NOT EXCEED THE RECOMMENDED DOSE
Ingredients: Each tablet contains:
Paracetamol 500 mg
Sugar-Free
?Warning:?
?Do not use?continuously for more than 10 days without consulting your doctor.
Reviews
There are no reviews yet.